Common fixed point theorem in intuitionistic fuzzy metric spaces

Saadati, R. and Vaezpour, S. M. and Vahidi, J. (2008) Common fixed point theorem in intuitionistic fuzzy metric spaces. Albanian J. Math., 2 (4). pp. 277-282.

[img]
Preview
Text
053.pdf

Download (171kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:37
Last Modified: 06 Dec 2017 19:37
URI: http://kerkoje.com/id/eprint/166

Actions (login required)

View Item View Item